# SDR SWIA202162540

- Difficulty date: September 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL NEW SERVICEABLE LH AND RH AILERON FLUTTER DAMPERS    (C-CHECK RO 11/10/2021)   REMOVED LH AND RH AILERON FLUTTER DAMPER PER CRJ700 AMM 27-15-05-000-801-A01 AND INSTALLED NEW SERVICEABLE LH AND RH AILERON FLUTTER DAMPER PER CRJ700 AMM 27-15-05-400-801-A01, TORQUE WRENCH TUC8615, CAL DUE: 10/31/21, TORQUE WRENCH TUC5659, CAL DUE: 28-FEB-22, T/W:TUC4200 NEXT DUE 30-SEP-2022. PERFORMED OPS TEST OF THE FLUID-LEVEL TRANSMITTER SWITCH PER CRJ 700 AMM 27-15-05-710-802-A01. OPS CHECK GOOD.
